# SDR SIMA201013806

- Difficulty date: May 16, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 25,465 hours, 24,005 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 14507750408
- Condition: Corroded
- Location: Cockpit
- Part time: 25,465 hours, 24,005 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT DIVISION WINDOW FRAME LOWER BEAM HAS CORRODED WINDSHIELD SCREW HOLES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SERVICEABLE RIGHT DIVISION WINDOW LOWER BEAM IAW ETA-EM-53MR-157.  THE AIRCRAFT WAS RETURNED TO SERVICE.
